MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP RESUSCITATION ELECTRODE (8 PER CASE)

BIO-DETEK INCORPORATED ONESTEP RESUSCITATION ELECTRODE (8 PER CASE)
Model Number 8900-0211-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to cardiovert a patient (age & gender unknown), the associated defibrillator was unable to detect the attached electrode pads.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The actual electrode pads were not returned to zoll medical corporation for evaluation.Instead, a lot number of the pads was provided.An investigation was conducted on retained samples of onestep resuscitation electrode, lot 3522 for the customer's report.Evaluation of the electrodes did not reveal any irregularities that would have contributed to the reported event.Based on the evaluation of the retained samples it was concluded that the samples were assembled according to specification without duplicating the report.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ONESTEP RESUSCITATION ELECTRODE (8 PER CASE)
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key15932676
Report Number1218058-2022-00133
Device Sequence Number4459895
Product Code MKJ
UDI-Device Identifier10847946016248
UDI-Public10847946016248
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/27/2024
Device Model Number8900-0211-01
Device Catalogue Number8900-0211-01
Device Lot Number3522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown